Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 475, NWS Tulsa, OK

July 3, 2008Muskogee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 3, 2008, 8:52 PM CDT for Muskogee County, Oklahoma. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2008, 8:52 PM CDT (01:52 UTC)
Expired
Jul 3, 2008, 9:15 PM CDT
In force
23 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Muskogee County, OK

The radar

The Tulsa radar (KINX), 48 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 9:00 PM CDTHAIL 0.882 Ne Muskogee, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1296 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 040151
SVRTSA
OKC101-040215-
/O.NEW.KTSA.SV.W.0475.080704T0152Z-080704T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT THU JUL 3 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 915 PM CDT

* AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR MUSKOGEE...MOVING EAST AT 11
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MUSKOGEE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3573 9525 3574 9545 3581 9545 3581 9541
      3582 9539 3582 9529 3582 9528 3582 9527
TIME...MOT...LOC 0152Z 264DEG 10KT 3578 9538

$$
1 follow-up statement
000 
WWUS54 KTSA 040213
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
912 PM CDT THU JUL 3 2008

OKC101-040222-
/O.EXP.KTSA.SV.W.0475.000000T0000Z-080704T0215Z/
MUSKOGEE OK-
912 PM CDT THU JUL 3 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MUSKOGEE COUNTY
EXPIRES AT 915 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE 
WITH THIS STORM IN THE CITY OF MUSKOGEE. 

LAT...LON 3573 9525 3574 9545 3581 9545 3581 9541
      3582 9539 3582 9529 3582 9528 3582 9527
TIME...MOT...LOC 0212Z 264DEG 10KT 3579 9531

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 6:48 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Jul 3, 6:48 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
648 PM CDT THU JUL 3 2008

.DISCUSSION...

&&

.AVIATION...
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS PORTIONS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.  THUNDERSTORMS ACTIVITY
WILL LIKELY ONLY HAVE AN IMPACT ON FYV AND FSM AREAS OVER NEXT FEW
HOURS.  ISOLATED THUNDERSTORMS COULD BUILD BACK SOUTHWEST INTO THE FSM
AREA ALONG SOUTHWESTWARD MOVING OUTFLOW BOUNDARY WITH WINDS SHIFTING
TO THE NORTHEAST BEHIND BOUNDARY. IT APPEARS THAT THE HEAVIER RAINFALL
WILL SPLIT FYV AND THEREFORE WAS NOT TOO AGGRESSIVE WITH ANY FOG
FORMATION OVERNIGHT.  REMAINDER OF THE TAF FORECAST WILL BE RELATIVELY
THUNDERSTORM FREE...EXPECT THE CHANCE FOR SCATTERED AFTERNOON
THUNDERSTORMS ACROSS THE ENTIRE AREA WHICH WAS COVERED WITH
A PROB30 GROUP.

&&

.PREV DISCUSSION... /ISSUED 328 PM CDT THU JUL 3 2008/

DISCUSSION...
20Z SFC ANALYSIS SHOWS WEAK FRONTAL BOUNDARY NEAR I-44 WITH
MUCAPES AROUND 4000 J/KG ALONG AND SOUTH. CIN CONTINUES TO SLOWLY
WEAKEN BUT THUNDERSTORMS THUS FAR HAVE REMAINED ISOLATED AND
CONFINED NEARER TO THE 850 MB FRONT WHICH LIES A LITTLE SOUTH OF
SFC FRONT POSITION. MCV NOTED ON VIS SATELLITE OVER EASTERN TX
PANHANDLE WHICH CONTINUES TO SLOWLY DRIFT EAST. STORMS HAVE BEEN
INCREASING OVER SW OKLAHOMA AS A RESULT AND LOOK FOR THIS TREND TO
CONTINUE THROUGH THE LATE AFTERNOON AND EVENING ALONG AND NEAR THE
AFOREMENTIONED BOUNDARIES. SEVERE THREAT IS LIMITED DUE TO WEAK
FLOW BUT HAVE ALREADY SEEN A MESONET GUST OVER 40 MPH WITH ONE
CELL IN ADAIR COUNTY. SO A FEW BRIEF DOWNBURSTS CAN BE EXPECTED
THIS EVENING. HIGHEST POPS TONIGHT WILL BE PLACED THROUGH ROUGHLY
THE MIDDLE THIRD OF THE CWA.

OVERNIGHT ACTIVITY WILL LIKELY LEAVE A BOUNDARY IN LIEU OF THE
WEAKENING COLD FRONT FRIDAY WITH ANOTHER ROUND OF SCATTERED
THUNDERSTORMS...THIS TIME THE FOCUS COULD SHIFT A LITTLE SOUTH AND
EAST. AGAIN ONLY ISOLATED STRONG DOWNBURSTS EXPECTED. BY FRIDAY
NIGHT INTO SATURDAY THE MOIST AXIS SHOULD BEGIN TO LIFT BACK
TOWARD THE NORTH...LIKELY EXTENDING ACROSS NE OKLAHOMA THROUGH
CENTRAL ARKANSAS. 12Z GFS HINTS AT POSSIBLE MCS MAKING A RUN AT
FAR NORTHEAST COUNTIES BY SAT MORNING BUT THIS SCENARIO IS NOT
SUPPORTED BY ANY OTHER GUIDANCE.

NO MAJOR CHANGES TO THINKING IN LATER PERIODS AS SUMMERTIME
PATTERN REMAINS ESTABLISHED ACROSS MUCH OF THE COUNTRY. SUNDAY AND
MONDAY SHOULD BE THE HOTTEST DAY AS UPPER RIDGE IS STRONGEST OVER
THE AREA AT THIS TIME. MEDIUM RANGE MODELS HAVE TRENDED A LITTLE
STRONGER WITH CENTRAL U.S. TROUGH TUE/WED OF NEXT WEEK AND ANOTHER
FRONT WHICH WILL MAKE A RUN THROUGH THE CENTRAL PLAINS. THIS
SHOULD BRING AT LEAST ISOLATED THUNDERSTORMS FOR TUE/WED ALONG
WITH A ALIGHT DECREASE IN TEMPS.

CONTINUES TO UNDERCUT MAV/MEX HIGH TEMPS THROUGH THE PERIOD...
HOWEVER ACTUALLY WENT SLIGHTLY WARMER ON SATURDAY VS THE 12Z MAV
WHICH IS LIKELY KEEPING TEMPS DOWN AS A RESULT OF ITS DEVELOPING
MCS TO OUR NORTH.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...12
Hazardous weather outlook, Jul 3, 4:55 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT THU JUL 3 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT THU JUL 3 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...NONE.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON AND EVENING.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
LATE THIS AFTERNOON...A SLOW MOVING COLD FRONT EXTENDED FROM FAR
NORTHEASTERN OKLAHOMA INTO SOUTHWEST OKLAHOMA...GENERALLY ALONG
THE I-44 CORRIDOR. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL
CONTINUE TO DEVELOP ALONG AND JUST AHEAD OF THE BOUNDARY THIS LATE
AFTERNOON AND EARLY EVENING. WHILE WIND PROFILES WILL REMAIN
WEAK...ENOUGH INSTABILITY WILL BE PRESENT TO SUPPORT A
THUNDERSTORM OR TWO THAT MAY BRIEFLY BECOME SEVERE INTO THE
EVENING HOURS. GUSTY WINDS WILL BE THE MAIN THREAT. ONGOING
ACTIVITY IS EXPECTED TO DISSIPATE WITH THE LOSS OF DAYTIME HEATING.

HOWEVER...AREAS OF SHOWERS AND THUNDERSTORMS MAY REDEVELOP LATER
TONIGHT AS THE LOW-LEVEL JET INCREASES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED GIVEN THE BREVITY AND ISOLATED
NATURE OF ANY SEVERE WEATHER THAT MAY OCCUR INTO THE EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
HE CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST
FRIDAY INTO SATURDAY AS THE FRONTAL BOUNDARY LINGERS ACROSS THE
AREA. A FEW AFTERNOON SEVERE THUNDERSTORMS COULD DEVELOP AND PERSIST
INTO THE EVENING HOURS.

THE FRONT WILL WASH OUT ON SUNDAY...LEAVING HIGH PRESSURE IN
CONTROL THROUGH MONDAY. ANOTHER COLD FRONT WILL APPROACH THE AREA
ON TUESDAY BRINGING THE POTENTIAL FOR MORE SHOWERS AND
THUNDERSTORMS ALONG WITH IT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION. $$

In the hours before

Special weather statement, Jul 3, 7:18 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
718 PM CDT THU JUL 3 2008

ARZ019-OKZ069-040045-
ADAIR OK-CRAWFORD AR-
718 PM CDT THU JUL 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN CRAWFORD

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ADAIR

AT 718 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 10 MILES NORTHWEST OF NATURAL DAM TO 4 MILES WEST
OF NATURAL DAM TO 3 MILES NORTHEAST OF LEE CREEK...MOVING SOUTHEAST
AT 9 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...UNIONTOWN...CEDARVILLE...NATURAL DAM AND LEE CREEK.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3566 9420 3554 9441 3559 9447 3565 9448
      3565 9454 3575 9457 3574 9450 3576 9444
      3576 9431
TIME...MOT...LOC 0018Z 337DEG 8KT 3573 9454 3566 9445
          3571 9431
Special weather statement, Jul 3, 7:25 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT THU JUL 3 2008

ARZ001-002-011-040100-
BENTON AR-CARROLL AR-MADISON AR-
725 PM CDT THU JUL 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN CARROLL...EASTERN BENTON AND NORTHERN MADISON

AT 725 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTHWEST OF LOOKOUT...MOVING EAST AT 21 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...BLAND...WAR EAGLE...
LOOKOUT...LARUE...BEAVER LAKE...BEST...CLIFTY AND ROCKHOUSE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3618 9359 3621 9389 3622 9388 3624 9389
      3624 9400 3622 9401 3622 9403 3640 9402
      3640 9358
TIME...MOT...LOC 0025Z 273DEG 19KT 3630 9392
Special weather statement, Jul 3, 7:58 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT THU JUL 3 2008

OKZ067-068-070-040200-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
758 PM CDT THU JUL 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN MUSKOGEE AND CENTRAL CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER

AT 758 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF FORT GIBSON...MOVING EAST AT 14 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...TAHLEQUAH...
COOKSON...ELDON...OKAY...MUSKOGEE AND FORT GIBSON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3597 9481 3568 9482 3569 9538 3587 9540
TIME...MOT...LOC 0058Z 264DEG 12KT 3579 9528
Special weather statement, Jul 3, 8:00 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
800 PM CDT THU JUL 3 2008

OKZ065-040200-
OKFUSKEE OK-
800 PM CDT THU JUL 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN OKFUSKEE

AT 800 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTH OF BOLEY...MOVING EAST AT 14 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...WELEETKA...BEARDEN...
CLEARVIEW...PHAROAH...CASTLE AND BOLEY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3547 9662 3556 9611 3529 9608 3529 9644
      3545 9644 3545 9647 3542 9649 3544 9656
      3541 9653 3538 9654 3538 9655 3540 9658
      3539 9662 3546 9663
TIME...MOT...LOC 0100Z 264DEG 12KT 3539 9651
Special weather statement, Jul 3, 8:02 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
802 PM CDT THU JUL 3 2008

ARZ002-011-040200-
CARROLL AR-MADISON AR-
802 PM CDT THU JUL 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CARROLL AND NORTHERN MADISON

AT 802 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF ROCKHOUSE...MOVING EAST AT 17 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...ALPENA...DENVER...
BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...CONNOR...CARROLLTON...
CABANAL...RULE...COIN...URBANETTE...GRANDVIEW AND ROCKHOUSE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3623 9379 3641 9381 3648 9329 3633 9329
      3632 9328 3623 9329
TIME...MOT...LOC 0102Z 265DEG 15KT 3633 9369
Special weather statement, Jul 3, 8:45 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT THU JUL 3 2008

OKZ070-040215-
MUSKOGEE OK-
845 PM CDT THU JUL 3 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     NORTHERN MUSKOGEE

AT 845 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF MUSKOGEE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MUSKOGEE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3573 9523 3575 9546 3580 9544 3582 9532
      3582 9529
TIME...MOT...LOC 0145Z 271DEG 13KT 3577 9539

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:58 PM CDTSpecial Weather StatementTSACherokee62 min
Jul 3, 8:00 PM CDTSpecial Weather StatementTSAOkfuskee60 min
Jul 3, 8:15 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner28 min
Jul 3, 8:45 PM CDTSpecial Weather StatementTSAMuskogee30 min
Jul 3, 9:21 PM CDTAreal Flood AdvisoryTSAMuskogee54 min
Jul 3, 9:35 PM CDTSpecial Weather StatementTSAOkmulgee55 min
Jul 3, 9:49 PM CDTFlash Flood WarningTSAAdair4 hr
Jul 3, 10:24 PM CDTSpecial Weather StatementTSATulsa36 min
Jul 4, 10:35 AM CDTAreal Flood AdvisoryTSAChoctaw115 min
Jul 4, 10:46 AM CDTSpecial Weather StatementTSAChoctaw44 min
Jul 4, 12:22 PM CDTAreal Flood AdvisoryTSAChoctaw3 hr
Jul 4, 3:26 PM CDTSpecial Weather StatementTSALatimer34 min
Jul 4, 4:37 PM CDTSpecial Weather StatementTSAPittsburg23 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.